# SDR QMLA2012100912167

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 2,714 hours, 4,341 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,650 hours, 2,490 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 9560166860
- Condition: Missing
- Location: Engine
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 600 HR ENGINE INSPECTION,  IT WAS NOTED THAT THE ENGINE INTERNAL OIL FILTER WAS MISSING.   DETERMINED THAT THE ENGINE WAS  OPERATED FOR THE LAST 600 HRS WITHOUT A FILTER ELEMENT INSTALLED.   A NEW FILTER ELEMENT WAS INSTALLED AND THE OIL SYS WAS FLUSHED AND SERVICED.   PULLED AN OIL SAMPLE BEFORE DRAINING THE SYS AND SEND IT FOR EVALUATION.  EVALUATION WAS RETURNED WITH ALL NORMAL WEAR INDICATED.
